# SDR EIA2000377

- Difficulty date: December 17, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 106003167
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

KSEA - FUEL LEAK OBSERVED O/B OF NR 1 ENGINE APPEARED TO STOP WHEN FLAPS UP AND AIRCRAFT NOSE 8 DEGREES OR LESS.  FOUND FUEL STAINS AND RESIDUAL FUEL IN VICINITY OF DRY BAY AND O/B OF NR 1 ENGINE, OPENED ACCESS PANEL TO DRY BAY.  FOUND FUEL PUDDLE AT B/H AND BETWEEN 2 FWD STRINGERS.  CLEANED, FUELED NR 1R TANK, AND INSPECT FOR LEAKS.  NO LEAKS WHEN STATIC NEG VE PRESSURE CHECKED 1R AND 1M TANKS, NO LEAKS.  DURING POS VE PRESS CHECK OF NR 1R FOUND AIR PUSHING OUT BETWEEN STRINGER AND LOWER SKIN SEPARATING 1R AND DRY BAY.  SEALANT FOUND TACKY AND SOFT.  RSEALED INSIDE OF 1R AND DRY BAY.  SURGE TANK CHECK C/W.  NO LEAKS IN DIAGONAL BRACE FITTING AND FLAP CARRIAGE FITTING.  FUEL ACCESS PANELS AND O-RINGS FOR 1R TAN
